Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


About the cover: On the distribution of primes--Gauss' tables

Author: Yuri Tschinkel
Journal: Bull. Amer. Math. Soc. 43 (2006), 89-91
Published electronically: November 22, 2005
MathSciNet review: 2201552
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. F. Gauss, Tables, Math-18.pdf.
  • 2. L. J. Goldstein, A history of the prime number theorem, Amer. Math. Monthly 80 (1973), 599–615. MR 0313171 (47 #1726)
  • 3. F. Klein, Materialien für eine wissenschaftliche Biographie von Gauss, Leipzig, Teubner Verl. (1911).
  • 4. Don Zagier, Die ersten 50 Millionen Primzahlen, Living numbers, Math. Miniaturen, vol. 1, Birkhäuser, Basel-Boston, Mass., 1981, pp. 39–73 (German). MR 643810 (83e:10003)

Additional Information

Yuri Tschinkel
Affiliation: Mathematisches Institut, Bunsenstr. 3-5, 37073 Göttingen, Germany; and Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012

PII: S 0273-0979(05)01096-7
Received by editor(s): August 15, 2005
Published electronically: November 22, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia